# SDR CA081025002

- Difficulty date: October 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Bracket
- Part number: 251818
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE AUTO IFSD, ACFT DIVERTED TO ATL UNEVENTFUL LANDING. FSO CABLE RELEASE, PIECES FOUND IN THE TAILPIPE. LPT3 SCUFFED AND NICKED CONSISTENT WITH CABLE DAMAGE. NO EVIDENCE OF A TURBINE FAILURE. LP SYSTEM FREE TO TURN SMOOTHLY. ENGINE IN RRC FOR INVESTIGATION. FURTHER DETAIL WILL BE SUBMITTED.
